Solution of forward-backward stochastic differential equations
- 1.1k Downloads
In this paper, we study the existence and uniqueness of the solution to forward-backward stochastic differential equations without the nondegeneracy condition for the forward equation. Under a certain “monotonicity” condition, we prove the existence and uniqueness of the solution to forward-backward stochastic differential equations.
Mathematics Subject Classification60H10 60H20
Unable to display preview. Download preview PDF.
- Duffie, D., Ma, J., Yong, J.: Black's consol rate conjecture. J. Appl. Probab., to appearGoogle Scholar
- Pardoux, E., Peng, S.: Backward stochastic differential equations and quasilinear parabolic partial differential equations. In: Rozovskii, B.L., Sowers, R.B. (eds.) Stochastic partial differential equations and their applications (Lect. Notes Control Inf. Sci. vol.176, pp. 200–217) Berlin Heidelberg New York: Springer 1992CrossRefGoogle Scholar
- Peng, S.: Probabilistic interpretation for systems of quasilinear parabolic partial differential equations. Stoch. Stoch. Repts.37, 61–74 (1991)Google Scholar
- Peng, S.: A generalized dynamic programming principle and Hamilton-Jacobi-Bellman equations. Stoch. Stoch. Repts.38, 119–134 (1992)Google Scholar
- Peng, S.: Adapted solution of backward stochastic differential equations and related partial differential equations (Preprint 1993)Google Scholar